# SDR DL777011940

- Difficulty date: December 13, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 7,952 hours, 1,489 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 161W10201
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTH LT AND RT LANDING GEAR RETRACT ACTUATOR ATTACH PINS.  REPLACED BOTH LEFT AND RIGHT HAND ACT PINS IAW M/M WITH NEW ONES.
